# SDR TRBA2006047

- Difficulty date: July 2, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D22701072
- Part serial: 2078
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, UNABLE TO RETRACT LANDING GEAR.  VARIOUS RECYCLING NOISES COMING FROM NOSE GEAR ALONG WITH UNLOCK 3 GREEN LIGHTS ON BOTH PANELS.  REPLACED NOSE LANDING GEAR ELECTRICAL HARNESS IAW CMM, ALSO PERFORMED RETRACTION IAW, FOUND WORKING GOOD.  (K)
